logo AFST

Asymptotic rates of decay for some nonlinear ordinary differential equations and variational problems of arbitrary order
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 2, pp. 121-151.
@article{AFST_1984_5_6_2_121_0,
     author = {Bernis, Francisco},
     title = {Asymptotic rates of decay for some nonlinear ordinary differential equations and variational problems of arbitrary order},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--151},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 6},
     number = {2},
     year = {1984},
     doi = {10.5802/afst.606},
     zbl = {0552.34045},
     mrnumber = {784853},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1984_5_6_2_121_0/}
}
Francisco Bernis. Asymptotic rates of decay for some nonlinear ordinary differential equations and variational problems of arbitrary order. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 6 (1984) no. 2, pp. 121-151. doi : 10.5802/afst.606. https://afst.centre-mersenne.org/item/AFST_1984_5_6_2_121_0/

[1] Antoncev S.N. «On the localization of solutions of nonlinear degenerate elliptic and parabolic equations». Soviet Math. Dokl.. 24 (1981), 420-424. | Zbl 0496.35051

[2] Beckenbach E. & Bellman R. «Inequalities» Springer, Berlin (1961).

[3] Bellman R. «Stability theory of differential equations». Mc Graw-Hill, New-York (1953). | MR 61235 | Zbl 0053.24705

[4] Benilan Ph., Brezis H. & Crandall M.G. «A semilinearequation in L1(RN)». Ann. Scuola Norm. Sup. Pisa 2 (1975), 523-555. | EuDML 83702 | Numdam | Zbl 0314.35077

[5] Berkovitz L.D. & Pollard H. «A non-classical variational problem arising from an optimol filter problem». I. Arch. Rational Mech. Anal. 26 (1967), 281-304. II. Ibidem 38 (1970), 161-172. | Zbl 0149.32804

[6] Bernis F. «Compactness of the support in convex and nonconvex fourth order elasticity problems». Nonlinear Anal. 6 (1982), 1221-1243. | MR 683842 | Zbl 0505.73007

[7] Bernis F.. Thesis (1982). English account in : «Contributions to nonlinear partial differential equations». ed. by C. BARDOS and others. Pitman (Research Notes in Mathematics), London, (1983), 59-68. | MR 730796 | Zbl 0529.49004

[8] Bernis F. «Compactness of the support for some nonlinear elliptic problems of arbitrary order in dimension n». Comm. Partial Differential Equations, 9 (3), (1984), 271-312. | MR 740092 | Zbl 0537.35036

[9] Bidaut-Veron M.F. «Propriété de support compact de la solution d'une équation aux dérivées partielles non linéaire d'ordre 4». C.R. Acad. Sci. Paris 287 (1978), 1005-1008. | MR 519228 | Zbl 0395.35024

[10] Bidaut-Veron M.F. «Principe de maximum et support compact pour une classe d'équations elliptiques non linéaires d'ordre 4». Publ. Math. Univ. Pau (1979-80), 1-18.

[11] Brezis H. «Solutions with compact support of variational inequalities». Uspehi Mat. Nauk 129 (1974),103-108. | MR 481460 | Zbl 0296.35025

[12] Brunovsky P. & Mallet-Paret J. «Switchings of optimol controls and the equation y(4) + |y|α sgn y = 0, 0 < α < 1». To appear.

[13] Diaz J.I. & Veron L. «Compacité du support des solutions d'équations quasi-linéaires elliptiques ou paraboliques». C.R. Acad. Sci. Paris, 297 (1983), 149-152. | Zbl 0541.35042

[14] Ekeland I. & Temam R. «Analyse convexe et problèmes variationnels». Dunod, Paris (1974). | Zbl 0281.49001

[15] Erbe L. «Oscillation, nonoscillation, and asymptotic behavior for third order nonlinear differential equations». Ann. Mat. Pura Appl. (4) 110 (1976), 373-391. | MR 427738 | Zbl 0345.34023

[16] Gabliardo E. «Ulteriori proprietà di alcune classi di funzioni in più variabili». Ricerche Mat.. 8 (1959), 24-51. | MR 109295 | Zbl 0199.44701

[17] Heidel J.W. «Qualitative behavior of solutions of a third order nonlinear differential equation». Pacific J. Math. 27 (1968), 507-526. | MR 240389 | Zbl 0172.11703

[18] Hestenes M. & Redheffer R. «On the minimization of certain quadratic functionals». I. Arch. Rational Mech. Anal. 56 (1974),1-14. II. Ibidem 56 (1974), 15-33. | Zbl 0311.49003

[19] Landau E. «Uber einen Satz von Herrn Esclangon». Math. Ann. 102 (1929), 177-188. | JFM 55.0253.04

[20] Nirenberg L. «On elliptic partial differential equations». Ann. Scuola Norm. Sup. Pisa 13 (1959), 115-162. | Numdam | MR 109940 | Zbl 0088.07601

[21] Redheffer R. «On a nonlinear functional of Berkovitz and Pollard». Arch. Rational Mech. Anal. 50 (1973), 1-9. | MR 390873 | Zbl 0318.49029

[22] Redheffer R. «A note on the Littlewood three-derivatives theorem». J. London. Math. Soc. (2) 9 (1974), 9-15. | MR 364569 | Zbl 0301.26018

[23] Redheffer R. «Nonlinear differential inequalities and functions of compact support». Trans. Amer. Math. Soc. 220 (1976), 133-157. | MR 407450 | Zbl 0361.35029

[24] Redheffer R. & Walter W. «Inequalities involving derivatives». Pacific J. Math. 85 (1979), 165-178. | Zbl 0431.26006

[25] Veron L. «Comportement asymptotique des solutions d'équations elliptiques semi-lineaires dans RN». Ann. Mat. Pura Appl. (4) 127 (1981), 25-50. | MR 633393 | Zbl 0467.35013

[26] Veron L. «Asymptotic behaviour of the solutions of some nonlinear elliptic equations, in : Nonlinear problems of analysis in geometry and mechanics». ed. by M. ATTEIA and others. Pitman (Research Notes in Mathematics), London (1981). | MR 616873 | Zbl 0448.35017

[27] Kiguradze I.T. « The problem of oscillation of solutions of nonlinear differential equations». (English translation) : Differential Equations 1 (1965), 773-782. | Zbl 0155.41802

[28] Kiguradze I.T. «On the oscillatory and monotone solutions of ordinary differential equations». Arch. Math. (Brno) 14 (1978), n° 1, 21-44. | MR 512742 | Zbl 0408.34033

[29] Diaz J.I. & Herrero M.A. «Estimates of the support of the solutions of some nonlinear elliptic and parabolic problems». Proc. Roy. Soc. Edinburgh 89A (1981), 249-258. | Zbl 0478.35083